# SDR DALA1217819855

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 3,539 hours, 3,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT HAD ALL THREE CATWALK LIGHTS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE HINGE LINE AND REPAIRED IT.  THE SYSTEM RETURNED TO NORMAL OPERATION.
